# SDR DXTA200400459

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 1,769 hours, 1,078 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 99144751
- Condition: Failed
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING TANK OVERFILL RT CAS MESSAGE FOLLOWED BY FUEL VENTING OUT OF RIGHT WING TIP, 6000 LBS OF FUEL TOTAL IN AIRCRAFT.  FOUND RT WING SURGE TANK CHECK VALVE TO EXCESSIVE SIDE PLAY.  REMOVED AND REPLACED CHECK VALVE WITH NEW.  CLOSED ACCESS PANELS AND FUELED A/C.  C/W OPS CHECK AND FUEL TRANSFER CHECK.  ALL CK'S GOOD AT THIS TIME.  LEAK CHECK GOOD IAW CESSNA 750 MM 28-10-05.
